# SDR RAIA990633

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 867
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 1B3501B13
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

FLT 4793 - FAT - LEFT RMI, RIGHT HEADING IND AND RIGHT ADI INOPERATIVE.  MAINTENANCE REPLACED NR 1 STATIC INVERTER.  (M)
